# SDR UALA2010040801186

- Difficulty date: April 7, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 69,786 hours, 22,498 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330034600U
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED 4L PASSENGER DOOR EMERGENCY POWER RESERVOIR PRESSURE IS LOW AT 2,100 PSI.  REPLACED RESERVOIR PER MM.
